# SDR AUS20010737

- Difficulty date: July 14, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna T337G
- Engine: Cont TSIO360C
- Propeller: Mcauly D2AF34C303
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 1051676
- Condition: Unserviceable
- Location: Magneto/Distribu
- Part time: 498 cycles
- Component: Magneto/Distribu, Bendix, 107902016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO CAPACITOR FAULTY. CAPACITOR LEAD LOOSE.
